Announcement

Collapse
No announcement yet.

Bladder Builder

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • bradydot
    replied
    I had taken Cystoprotek for years with good results, but due to the recent problems on getting it, I changed to Bladder Builder. I can't say that it is any better. What is everyone else's opinions who have tried both?

    Leave a comment:


  • ICNDonna
    replied
    Originally posted by kablois View Post
    What is it in Bladder builder that might cayse these symptoms?
    I don't have a real answer, but I suspect that occasionally something that helps with frequency could slow down the bowels along with the bladder. It's just a guess on my part, but maybe something to think about.

    Donna

    Leave a comment:


  • kablois
    replied
    What is it in Bladder builder that might cayse these symptoms?

    Leave a comment:


  • ICNDonna
    replied
    That's too bad. If it's helping your bladder, have you looked at making sure you're getting enough fiber --- and if your stool is hard, trying a stool softener. Life can be tough at times --- if I'm going to suffer a side effect, it's usually nausea and I keep Zofran on hand for that.

    Warm hugs,
    Donna

    Leave a comment:


  • topcat1111
    started a topic Bladder Builder

    Bladder Builder

    Dear all,
    I have started taking Bladder Builder and within one week I noticed that I am suffering from some dry mouth effects and very bad constipation. I never had these problems whilst taking Cystro Protek or Cysto Renew. Anybody else having these side effects also ? If this continues I guess i will have to try Bladder Rest instead. Its a shame because I thought that Bladder Builder was starting to help my IC symptoms considerably.
Working...
X